# SDR DALA2019020700842

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 128,360 hours, 18,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE. REPLACED SWITCH ASSEMBLY AT R2 DOOR. SYSTEM OPERATION IS NORMAL.
